Delay-range-dependent Stability Criterion for Interval Time-delay Systems with Nonlinear Perturbations

K. Ramakrishnan G. Ray

K. Ramakrishnan, G. Ray. Delay-range-dependent Stability Criterion for Interval Time-delay Systems with Nonlinear Perturbations[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2011, 8(1): 141-146. doi: 10.1007/s11633-010-0566-9
引用本文: K. Ramakrishnan, G. Ray. Delay-range-dependent Stability Criterion for Interval Time-delay Systems with Nonlinear Perturbations[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2011, 8(1): 141-146. doi: 10.1007/s11633-010-0566-9
K. Ramakrishnan and G. Ray. Delay-range-dependent Stability Criterion for Interval Time-delay Systems with Nonlinear Perturbations. International Journal of Automation and Computing, vol. 8, no. 1, pp. 141-146, 2011 doi:  10.1007/s11633-010-0566-9
Citation: K. Ramakrishnan and G. Ray. Delay-range-dependent Stability Criterion for Interval Time-delay Systems with Nonlinear Perturbations. International Journal of Automation and Computing, vol. 8, no. 1, pp. 141-146, 2011 doi:  10.1007/s11633-010-0566-9

Delay-range-dependent Stability Criterion for Interval Time-delay Systems with Nonlinear Perturbations

doi: 10.1007/s11633-010-0566-9

Delay-range-dependent Stability Criterion for Interval Time-delay Systems with Nonlinear Perturbations

计量
  • 文章访问数:  4347
  • HTML全文浏览量:  56
  • PDF下载量:  2594
  • 被引次数: 0
出版历程
  • 收稿日期:  2010-05-26
  • 修回日期:  2010-07-30
  • 刊出日期:  2011-01-15

Delay-range-dependent Stability Criterion for Interval Time-delay Systems with Nonlinear Perturbations

doi: 10.1007/s11633-010-0566-9

摘要: In this paper, we consider the problem of robust stability for a class of linear systems with interval time-varying delay under nonlinear perturbations using Lyapunov-Krasovskii (LK) functional approach. By partitioning the delay-interval into two segments of equal length, and evaluating the time-derivative of a candidate LK functional in each segment of the delay-interval, a less conservative delay-dependent stability criterion is developed to compute the maximum allowable bound for the delay-range within which the system under consideration remains asymptotically stable. In addition to the delay-bi-segmentation analysis procedure, the reduction in conservatism of the proposed delay-dependent stability criterion over recently reported results is also attributed to the fact that the time-derivative of the LK functional is bounded tightly using a newly proposed bounding condition without neglecting any useful terms in the delay-dependent stability analysis. The analysis, subsequently, yields a stable condition in convex linear matrix inequality (LMI) framework that can be solved non-conservatively at boundary conditions using standard numerical packages. Furthermore, as the number of decision variables involved in the proposed stability criterion is less, the criterion is computationally more effective. The effectiveness of the proposed stability criterion is validated through some standard numerical examples.

English Abstract

K. Ramakrishnan, G. Ray. Delay-range-dependent Stability Criterion for Interval Time-delay Systems with Nonlinear Perturbations[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2011, 8(1): 141-146. doi: 10.1007/s11633-010-0566-9
引用本文: K. Ramakrishnan, G. Ray. Delay-range-dependent Stability Criterion for Interval Time-delay Systems with Nonlinear Perturbations[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2011, 8(1): 141-146. doi: 10.1007/s11633-010-0566-9
K. Ramakrishnan and G. Ray. Delay-range-dependent Stability Criterion for Interval Time-delay Systems with Nonlinear Perturbations. International Journal of Automation and Computing, vol. 8, no. 1, pp. 141-146, 2011 doi:  10.1007/s11633-010-0566-9
Citation: K. Ramakrishnan and G. Ray. Delay-range-dependent Stability Criterion for Interval Time-delay Systems with Nonlinear Perturbations. International Journal of Automation and Computing, vol. 8, no. 1, pp. 141-146, 2011 doi:  10.1007/s11633-010-0566-9
参考文献 (13)

目录

    /

    返回文章
    返回